# SDR SWAA2015061140586

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 30,342 hours, 13,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610478
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY LIGHT CIRCUIT BREAKER TRIPPED.       R & R THE EMERGENCY LIGHT BATTERY PACK ASSY IAW MM.
